A 5-year-old kid from Illinois suffered a vaginal hemorrhage and vaginal disorder after receiving her first dose of the Pfizer Covid-19 vaccine, according to data submitted to the VAERS website.
The young girl received her first dose of Pfizer vaccine (BNT162B2) on January 14, 2022 at a pharmacy. After ten days, the young girl experienced bleeding on her genital and was evaluated during a visit to the physician’s office.
5 yo girl – IL
10 days post 1st dose Pfizer
“she is bleeding out of her vagina”” was evaluated at the physician OV. Clinical course: The pt is now having vaginal issues. She is bleeding out of her vagina. She has never had this issue before the vaccine” pic.twitter.com/lYOVRuYwVc
— Jean Rees (@JeanRees10) February 25, 2022
According to the VAERS report, the 5-year-old kid didn’t have any vaginal issues before, and it only occurred after taking the Pfizer vaccine.
Her doctors are currently treating her abnormal bleeding. Her past medical history showed she had “no other vaccine in four weeks, no other medications in two weeks, no COVID prior vaccination, and no known allergies.”
Details for VAERS ID: 2108864-1:
She is bleeding out of her vagina; This is a spontaneous report received from a contactable reporter(s) (Consumer or other non HCP). A 5-year-old female patient (not pregnant) received bnt162b2 (BNT162B2), administered in the right arm, administration date 14Jan2022 10:30 (Lot number: FL0007) at the age of 5 years as dose 1 (tris), single for covid-19 immunization.
Relevant medical history included: “no” (unspecified if ongoing). The patient’s concomitant medications were not reported. Past drug history included: No, reaction(s): “Allergy”. The following information was reported: VAGINAL HAEMORRHAGE (medically significant) with onset 24Jan2022 07:00, outcome “unknown,” described as “She is bleeding out of her vagina.”
The event ” she is bleeding out of her vagina” was evaluated at the physician’s office visit. Therapeutic measures were taken as a result of vaginal hemorrhage, vaginal disorder. Clinical course: The patient is now having vaginal issues. She is bleeding out of her vagina. She has never had this issue before the vaccine. For treatment, they are currently working with doctors to treat. Additional information: the patient had no other vaccine in four weeks, no other medications in two weeks, no covid prior vaccination, and no known allergies.
The post Tragic: 5-Year-Old Kid Suffers Vaginal Hemorrhage 10 Days After Receiving Pfizer Covid-19 Vaccine appeared first on The Gateway Pundit.